# SDR DL757031005

- Difficulty date: November 12, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 57,743 hours, 30,133 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut
- Part number: MS35650302
- Condition: Corroded
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE MANUAL RELEASE CABLE JAM NUT CORRODED BELOW AND BETWEEN EXIT CUTOUTS STA 984-996 AND STRINGER 17R.  REMOVED SAFETY WIRE, CLEANED AREA OF CORROSION.  OK TO INSTALL NEW HARDWARE.  INSTALLED NEW HARDWARE.
